MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number LUER LOCK ADAPTOR SWIVEL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Iv cytarabine was infusing.Equashield connections checked when chemo started, all with tight seals.With 0.7ml of cytarabine flush left, this rn was called to the room and saw drops of blood on the bed.Port line that had chemo running had blood backed up through the equasheild and appeared to be leaking around leur lock site between equashield and iv tubing.Rn unable to detach them, equashield able to spin.Port lumen was flushed with brisk blood return.Held tubing as remainder of chemotherapy flush was infused without issue or noted leaking.Iv set up placed in bag with equashield's and set aside.

Brand Name
EQUASHIELD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD
2 harbor park drive
port washington NY 11050
MDR Report Key21547021
Report Number21547021
Device Sequence Number7098962
Product Code ONB
UDI-Device Identifier07290013484659
UDI-Public(01)07290013484659
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
Report Date (Section F) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLUER LOCK ADAPTOR SWIVEL
Device Catalogue NumberLL-2S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/14/2025